Tohoku Mathematical Journal

Tauberian theorems for Riemann summability

Gen-ichirô Sunouchi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 5, Number 1 (1953), 34-42.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245349

Digital Object Identifier
doi:10.2748/tmj/1178245349

Mathematical Reviews number (MathSciNet)
MR0057992

Zentralblatt MATH identifier
0053.03701

Subjects
Primary: 40.0X

Citation

Sunouchi, Gen-ichirô. Tauberian theorems for Riemann summability. Tohoku Math. J. (2) 5 (1953), no. 1, 34--42. doi:10.2748/tmj/1178245349. https://projecteuclid.org/euclid.tmj/1178245349


Export citation

References

Corrections

  • See Correction: Gen-ichirô Sunouchi. Corrections to the paper ``Tauberian theorems for Riemann summability.''. Tohoku Math. J., Volume 5, Number 2 (1953), pp. 189-189.